# SDR DL73K010584

- Difficulty date: April 9, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N316DL
- Make and model: Boeing 737232
- Aircraft serial: 23088
- Aircraft time: 49,031 hours, 38,301 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653122
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LOBE FRAME AT FS 500 WAS FOUND CORRODED AT THE INBD FLANGE BETWEEN STR 25R/26R.  THE FLANGE WAS CUT OUT AND A REPAIR ANGLE INSTALLED.  THE DAMAGE WAS FOUND AT HMV.
